# SDR REXA2025032400357

- Difficulty date: March 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 38,019 hours, 26,613 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 601R134002
- Condition: Not Reported
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON O/B HINGE REQUIRES ENGINEERING TO OVERSIZE TO ACCOMMODATE OVERSIZED BEARINGS.  REPAIRED LH AILERON O/B HINGE IAW MHIRJ REO 690-57-61-372 REV -- DATED 2025-03-18
